# SDR 95ZZZX3245

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44RL
- Make and model: Piper PA-31-310
- Aircraft serial: 317401217
- Engine: Lyc TIO540A2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Housing
- Part number: 77998
- Condition: Bolt Detached
- Location: Eng Induct Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING FOR YEARS HAS BEEN INSTALLED WITH 4 EACH STD 1875 BOLTS AND THE TWO INTERNAL BOLTS WERE STD 1890 DRILLED HEADS FOR SAFETY WIRE, STD 1890 NOW IS CHANGED TO STD 1875 UNDRILLED AND INSTALLED WITH A  PLAIN WASHER, AN960, AND MS535333 STARLOCK WASHER.  ONE OF THE INSIDE BOLTS BACKED OUT AND WENT INTO NR 2 CYLINDER AND DESTROYED THE PISTON, CYLINDER HEAD, AND VALVES.
